# SDR 95UAL757005

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP ROWS 24 TO 32.  REPLACED BATTERY PACK M735.
